Abstract and Applied Analysis

Abstract and Applied Analysis / 2003 / Article

Open Access

Volume 2003 |Article ID 619876 | https://doi.org/10.1155/S1085337503203109

Edoardo Vesentini, "Fixed points and periodic points of semiflows of holomorphic maps", Abstract and Applied Analysis, vol. 2003, Article ID 619876, 44 pages, 2003. https://doi.org/10.1155/S1085337503203109

Fixed points and periodic points of semiflows of holomorphic maps

Received16 Sep 2001

Abstract

Let ϕ be a semiflow of holomorphic maps of a bounded domain D in a complex Banach space. The general question arises under which conditions the existence of a periodic orbit of ϕ implies that ϕ itself is periodic. An answer is provided, in the first part of this paper, in the case in which D is the open unit ball of a J-algebra and ϕ acts isometrically. More precise results are provided when the J-algebra is a Cartan factor of type one or a spin factor. The second part of this paper deals essentially with the discrete semiflow ϕ generated by the iterates of a holomorphic map. It investigates how the existence of fixed points determines the asymptotic behaviour of the semiflow. Some of these results are extended to continuous semiflows.

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views84
Downloads526
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.